Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Left eye pain, blurred vision, taken ciplox-d, homide eye drops, prednisolone acetate ophthalmic suspension. Cause?

hi i am suffering from left-eye pain from past few years..nearly from 2010 but i took treatment at that time but now nearly after 20months again the pain came i consulted local doctors they suggested me to take ciplox-d and HOMIDE eye drops...but after 2months means 18-may-2012 i got same kind of pain in my left eye and again i condulted doctor they suggested me to take prednisolone acetate ophthalmic suspension (4 times a day) with HOMIDE(3 times a day)...they are not telling the excat problem i had and from 2 days i am unable see clear vision from my left eye ..i am seeing it linke blurred..please help me what s going on in my eye
Asked On : Thu, 24 May 2012
Answers:  2 Views:  1495
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
hii devikiran90

it seems that u have uveitis from the recurrent nature of the problem and the treatment prescribed. this means that the inside of the eye is swelling up and causing eye pain.

there are a few causes of recurrent uveitis with the chief amongst them being HLA B27 related recurrent uveitis. Has ur doctor conducted any tests. If so then pls share the results of the same.

there are multiple causes of vision loss and only a through examination can reveal the exact one in your case. so do consult a uveitis specialist in your area

hope this helps
Answered: Fri, 25 May 2012
I find this answer helpful
Ophthalmologist Dr. Vidhya's  Response
Hi Devikiran
As Dr.Swapnil mentioned you are suffering from Uveitis , an inflammation of the inner parts of the eye and started on anti inflammatory eyedrops.
Your sudden blurring(after your treatment) is due to Homide eye drops which causes dilatation of pupil and ciliary muscle relaxation to reduce your pain. So once this is stopped by your blurring will come down.

Since your problem has recurred ,ask your eye doctor and get the required blood investigations to find out any systemic cause Sometimes this condition happens without any known cause( idiopathic) too where in it is treated symptomatically.
Get well soon.

Answered: Fri, 25 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor